Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

I feels constanly headache and sometime I feel like I want to trow up

My head is hurting like a lot for the couples of weeks now. and sometime I feel like i want to trow up and I dont know wat is wrong me ?
Asked On : Thu, 9 Sep 2010
Answers:  5 Views:  442
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
mm im 20years old and no medical history..i have 2girls and it was a c-section or cesaria..! and i havent been sick or anything so pliz tell me wat is wrong..?
Answered: Fri, 10 Sep 2010
  Anonymous's Response
Ok, i need to have an answer for some questions:

Is the headache continous throughout the day ? Do you have the feeling to vomit if you are not having a headache ?

Visit my site

Answered: Fri, 10 Sep 2010
  User's Response
it does all day the headache doesnt go away...!
Answered: Thu, 16 Sep 2010
  User's Response
no when i have the headache i feel like i want to vomit... all the...!
Answered: Thu, 16 Sep 2010
  Anonymous's Response
Did pain killers like paracetamol relief the pain ?
Answered: Thu, 16 Sep 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor